MathSciNet Relay Station
MathSciNet bibliographic data
MR2524510 (2010e:65134) 65M06 (26A33 35A35 65M12)
Sousa, Ercília Finite difference approximations for a fractional advection diffusion problem. J. Comput. Phys. 228 (2009), no. 11, 4038–4054.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement